Alert archive / Tennessee / River Flood Warnings in 2016

River Flood Warning 7, NWS Morristown, TN

February 24, 2016Cocke County, Tennessee

NWS Morristown, TN issued this river flood warning at Feb 24, 2016, 11:49 AM EST for Cocke County, Tennessee. It took effect at Feb 24, 2016, 7:00 PM EST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Feb 24, 2016, 11:49 AM EST (16:49 UTC)
In effect from
Feb 24, 2016, 7:00 PM EST
Expired
Feb 25, 2016, 7:00 PM EST
In force
24 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
Minor

County Cocke County, TN

The radar

The Knoxville radar (KMRX), 35 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pigeon River at Newport (NEPT1).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03461500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

375 
WGUS44 KMRX 241649
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
1149 AM EST WED FEB 24 2016

...The National Weather Service in Morristown, Tn has issued a Flood 
Warning for the following rivers ...

  Pigeon River At Newport TN affecting Cocke County

 Heavy rainfall from last night and this morning...along with the
 subsequent runoff has lead to a sharp water rise along the Pigeon 
 River today. Continued light rainfall and impacts from the eariler
 heavy rains and runoff will lead to minor flooding along the 
 Pigeon River at Newport late this evening though Thursday morning.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC029-251649-
/O.NEW.KMRX.FL.W.0007.160225T0520Z-160226T0000Z/
/NEPT1.1.ER.160225T0520Z.160225T1200Z.160225T1800Z.NO/
1149 AM EST WED FEB 24 2016

The National Weather Service in Morristown, Tn has issued a
* Flood Warning for 
  The Pigeon River At Newport TN.
* From late tonight until Thursday evening.
* At 11:00 AM Wednesday the stage was 6.1 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 8.5 feet by tomorrow morning. The river 
  will fall below flood stage by tomorrow early afternoon.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 8.5 feet by tomorrow morning. The river 
  will fall back below flood stage by tomorrow early afternoon.
* At 8.0 feet...Minor flooding occurs downstream from gage on Highway
  25/70 and in the community of Edwina. Jimtown Road may be affected.

&&
 
LAT...LON 3600 8321 3597 8317 3578 8310 3580 8319

$$
3 follow-up statements
161 
WGUS44 KMRX 242017
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
317 PM EST WED FEB 24 2016

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Tennessee...

  Pigeon River At Newport TN affecting Cocke County

 Heavy rainfall from last night and eariler today...along with the
 subsequent runoff has lead to a sharp water rise along the Pigeon 
 River today. Continued light rainfall and impacts from the eariler
 heavy rains and runoff will lead to moderate flooding along the 
 Pigeon River at Newport late this evening though Thursday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC029-252017-
/O.EXT.KMRX.FL.W.0007.160225T0000Z-160226T1800Z/
/NEPT1.2.ER.160225T0000Z.160225T1200Z.160226T1200Z.NO/
317 PM EST WED FEB 24 2016

...Forecast flooding increased from Minor to Moderate severity...The 
Flood Warning continues for 
 The Pigeon River At Newport TN.
* Until Friday afternoon.
* At 03:00 PM Wednesday the stage was 6.1 feet and rising.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 10.5 feet by tomorrow morning. The river will fall 
  below flood stage by Friday morning.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 10.5 feet by tomorrow morning. The river will fall 
  back below flood stage by Friday morning.

&&
 
LAT...LON 3600 8321 3597 8317 3578 8310 3580 8319

$$
178 
WGUS84 KMRX 250312
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
1012 PM EST WED FEB 24 2016

...The Flood Warning continues for the following rivers ...

  South Chickamauga Near South Chickamauga Creek At Chickamauga TN 
  affecting Catoosa and Hamilton Counties 
  Pigeon River At Newport TN affecting Cocke County 
 
Flood warnings continue in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC029-251712-
/O.EXT.KMRX.FL.W.0007.000000T0000Z-160226T2000Z/
/NEPT1.2.ER.160225T0100Z.160225T1200Z.160226T1400Z.NO/
1012 PM EST WED FEB 24 2016

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The Pigeon River At Newport TN.
* Until Friday afternoon.
* At 09:00 PM Wednesday the stage was 8.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 10.5 feet by 
  Thursday morning...but is then expected to begin falling. The river
  will fall below flood stage by late Friday morning.
* At 8.0 feet...Minor flooding occurs downstream from gage on Highway
  25/70 and in the community of Edwina. Jimtown Road may be affected.
  
&&
 
LAT...LON 3600 8321 3597 8317 3578 8310 3580 8319

$$

GAC047-TNC065-251712-
/O.EXT.KMRX.FL.W.0006.000000T0000Z-160225T2145Z/
/CHKT1.1.ER.160224T1818Z.160225T0600Z.160225T1545Z.NO/
1012 PM EST WED FEB 24 2016

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The South Chickamauga Creek At Chickamauga TN.
* Until Thursday afternoon.
* At 09:15 PM Wednesday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by 
  early Thursday morning...but is then expected to begin falling. 
  The river will fall below flood stage by midday Thursday.
* At 19.0 feet...Water across Mack Smith road begins to impede 
  traffic. West Chickamauga Creek overflows its banks near the 
  Georgia state line and inundates several roads and properties in 
  the area.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$
100 
WGUS84 KMRX 251228
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
728 AM EST THU FEB 25 2016

...The Flood Warning is cancelled for the following rivers ...

  Pigeon River At Newport TN affecting Cocke County

...The Flood Warning continues for the following rivers ...

  South Chickamauga Near South Chickamauga Creek At Chickamauga TN 
  affecting Catoosa and Hamilton Counties 
 
...The Flood Warning continues for the following rivers ...
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

GAC047-TNC065-260228-
/O.EXT.KMRX.FL.W.0006.000000T0000Z-160226T1730Z/
/CHKT1.1.ER.160224T1818Z.160225T1800Z.160226T1130Z.NO/
728 AM EST THU FEB 25 2016

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The South Chickamauga Near South Chickamauga Creek At Chickamauga 
  TN.
* Until Friday afternoon.
* At 07:15 AM Thursday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by this
  afternoon...but is then expected to begin falling. The river will 
  fall below flood stage by tomorrow morning.
* At 20.0 feet...Mack Smith Road is closed. Water crosses Lovell 
  Field Loop, the access road around the north end of the airport 
  runway.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$

TNC007-115-153-260228-
/O.CON.KMRX.FL.W.0008.000000T0000Z-160226T0600Z/
/WHTT1.1.ER.160225T0245Z.160225T1800Z.160226T0000Z.NO/
628 AM CST THU FEB 25 2016

The Flood Warning continues for
  The Sequatchie River Near Whitwell TN.
* Until late tonight.
* At 05:15 AM Thursday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.4 feet by this
  afternoon...but is then expected to begin falling. The river will 
  fall below flood stage by this evening.
* At 14.0 feet...Flooding of agricultural land begins.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$

TNC029-251258-
/O.CAN.KMRX.FL.W.0007.000000T0000Z-160226T2000Z/
/NEPT1.1.ER.160225T0100Z.160225T0430Z.160225T0750Z.NO/
728 AM EST THU FEB 25 2016

The Flood Warning is cancelled for
  The Pigeon River At Newport TN.
* At 07:00 AM Thursday the stage was 7.3 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is forecast to remain below flood stage.
* At 8.0 feet...Minor flooding occurs downstream from gage on Highway
  25/70 and in the community of Edwina. Jimtown Road may be affected.

&&
 
LAT...LON 3600 8321 3597 8317 3578 8310 3580 8319

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Feb 24, 11:08 AM EST, 41 minutes earlier.

Area forecast discussion, Feb 24, 11:08 AM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1108 AM EST WED FEB 24 2016

.DISCUSSION...
COMPLICATED TEMPERATURE FORECAST THIS MORNING...WITH SOUTHWESTERLY
AND DOWNSLOPE WINDS ALONG THE FOOTHILLS OF FAR EAST TENNESSEE AND
SOUTHWEST VIRGINIA WARMING THE IMMEDIATE VALLEYS INTO THE LOW TO
MID 60S...WHILE MID TO UPPER 50S REMAIN OVER THE REST OF THE AREA.
A COLD FRONT WILL MOVE INTO THE REGION THIS AFTERNOON...EVENTUALLY
SHIFTING WINDS TO THE WEST AND EVENTUALLY NORTHWEST THIS EVENING...
BRINGING WITH IT COLDER AIR. THUS...TEMPS OVER THE WESTERN AREAS
OF THE CWA...ALONG THE CUMBERLAND PLATEAU...MAY START TO FALL
BY EARLY AFTERNOON...WHILE A TRUE DIURNAL CURVE IS EXPECTED MOST
EVERYWHERE ELSE EAST OF I-75. VERY STRONG WIND GUSTS HAVE BEEN FELT
THIS MORNING ALONG THE FOOTHILLS OF THE MOUNTAINS...BUT THE
STRONGEST WINDS WILL CONTINUE TO DIE DOWN AS THE LLJ SHIFTS FURTHER
TO THE NORTHEAST AND THE DIRECTION VEERS TO THE SW. THUS...WILL
ALLOW THE HIGH WIND WARNING TO EXPIRE AT 18Z...BUT WILL MAINTAIN A
WIND ADVISORY FOR THE MOUNTAINS AND THE ENTIRE CWA...AS VERY BREEZY
CONDITIONS STILL EXPECTED THIS AFTERNOON. FINALLY...HAVE CANCELLED
THE FLASH FLOOD WATCH FOR THE FAR SOUTHERN AREAS AS THE HEAVIEST
RAINS HAVE SHIFTED WELL EAST OF THE REGION...ANY ANY ADDITIONAL
SHOWER ACTIVITY WILL NOT BE CAPABLE OF PRODUCING TRUE FLASH
FLOODING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             58  37  43  29 /  80  60  20  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  59  36  40  28 /  80  70  20  30
OAK RIDGE, TN                       59  35  40  28 /  90  70  20  30
TRI CITIES AIRPORT, TN              63  32  36  25 /  80  70  70  70

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH WIND WARNING UNTIL 1 PM EST THIS AFTERNOON FOR CHEROKEE-
     CLAY.

     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
     FRIDAY FOR CHEROKEE-CLAY.

     WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR CHEROKEE-CLAY.

TN...HIGH WIND WARNING UNTIL 1 PM EST THIS AFTERNOON FOR BLOUNT SMOKY
     MOUNTAINS-COCKE SMOKY MOUNTAINS-EAST POLK-JOHNSON-MCMINN-NW
     BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-
     NORTHWEST GREENE-NORTHWEST MONROE-SEVIER SMOKY MOUNTAINS-
     SOUTHEAST CARTER-SOUTHEAST GREENE-SOUTHEAST MONROE-UNICOI-
     WASHINGTON TN.

     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
     FRIDAY FOR BLOUNT SMOKY MOUNTAINS-COCKE SMOKY MOUNTAINS-
     JOHNSON-NORTHWEST CARTER-SEVIER SMOKY MOUNTAINS-SOUTHEAST
     CARTER-SOUTHEAST GREENE-SOUTHEAST MONROE-UNICOI.

     WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR BLOUNT SMOKY MOUNTAINS-
     COCKE SMOKY MOUNTAINS-EAST POLK-JOHNSON-MCMINN-NW BLOUNT-
     NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST
     GREENE-NORTHWEST MONROE-SEVIER SMOKY MOUNTAINS-SOUTHEAST
     CARTER-SOUTHEAST GREENE-SOUTHEAST MONROE-UNICOI-WASHINGTON
     TN.

     WIND ADVISORY UNTIL 1 AM EST /MIDNIGHT CST/ THURSDAY FOR
     ANDERSON-BLEDSOE-BRADLEY-CAMPBELL-CLAIBORNE-GRAINGER-
     HAMBLEN-HAMILTON-HANCOCK-HAWKINS-JEFFERSON-KNOX-LOUDON-
     MARION-MEIGS-MORGAN-RHEA-ROANE-SCOTT TN-SEQUATCHIE-SULLIVAN-
     UNION-WEST POLK.

     WINTER WEATHER ADVISORY FROM 1 AM TO 7 PM EST THURSDAY FOR
     CAMPBELL-CLAIBORNE-MORGAN-SCOTT TN.

VA...HIGH WIND WARNING UNTIL 1 PM EST THIS AFTERNOON FOR RUSSELL-
     WASHINGTON.

     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
     FRIDAY FOR LEE-RUSSELL-SCOTT-WASHINGTON-WISE.

     WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR RUSSELL-WASHINGTON.

     WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR LEE-SCOTT-WISE.

&&

AMP
Hazardous weather outlook, Feb 24, 11:33 AM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1133 AM EST WED FEB 24 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-251645-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1133 AM EST WED FEB 24 2016 /1033 AM CST WED FEB 24 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

..HIGH WINDS FOR THE SOUTHERN APPALACHIAN MOUNTAINS AND ADJACENT
FOOTHILLS THIS AFTERNOON...WITH GUSTY WINDS ALSO ACROSS THE
VALLEY...

...RAIN WILL TRANSITION TO SNOW LATE THIS EVENING AND
INTO THE OVERNIGHT HOURS...

SOUTHERLY WINDS OF 30 TO 50 MPH WITH GUSTS IN EXCESS OF 70 MPH ARE
ANTICIPATED ACROSS THE APPALACHIAN MOUNTAINS AND ADJACENT
FOOTHILLS THROUGH EARLY THIS AFTERNOON. GUSTY WINDS ARE ALSO
EXPECTED ACROSS THE LOWER ELEVATIONS WITH GUSTS UP TO 40 MPH
THROUGH THIS EVENING.

ADDITIONALLY...SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS
TO MOVE ACROSS THE AREA TODAY. STRONG AND GUSTY WINDS...WITH
LOCALIZED DAMAGING WINDS ARE POSSIBLE.

RAIN WILL TRANSITION TO SNOW TONIGHT ACROSS THE AREA AS THE
EXITING SYSTEM PULLS IN COLD AIR BEHIND IT. SNOW WILL BEGIN FIRST
ACROSS THE HIGHER ELEVATIONS ALONG THE TENNESSEE/NORTH CAROLINA
LINE...NORTHERN PLATEAU AND SOUTHWEST VIRGINIA WHERE ACCUMULATIONS
WILL RANGE FROM 1-3 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG THE
HIGHER ELEVATIONS ALONG THE TENNESSEE/NORTH CAROLINA LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS A CHANCE OF SOME SNOW ACCUMULATIONS MAINLY IN THE
SOUTHERN APPALACHIAN MOUNTAINS AS WELL AS NORTHEAST TENNESSEE AND
SOUTHWEST VIRGINIA EARLY THURSDAY MORNING THROUGH THURSDAY NIGHT.

SNOW SHOWERS WILL PERSIST ACROSS THE HIGHER ELEVATIONS THROUGH
THURSDAY NIGHT INTO FRIDAY MORNING. ACCUMULATIONS WILL RANGE FROM
1-3 INCHES ACROSS THE ADVISORY AREA WITH LOCALLY HIGHER AMOUNTS
ALONG THE HIGHER ELEVATIONS ALONG THE TENNESSEE/NORTH CAROLINA
LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT FOR STORM AND
WIND REPORTS...AND AGAIN ON THURSDAY AND THURSDAY NIGHT FOR ANY
SNOWFALL REPORTS.

In the hours before

Special weather statement, Feb 24, 7:55 AM EST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
755 AM EST WED FEB 24 2016

TNZ036-067>069-071-241345-
ROANE TN-KNOX TN-NW BLOUNT TN-LOUDON TN-ANDERSON TN-
755 AM EST WED FEB 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTHWESTERN BLOUNT...
ANDERSON...NORTHEASTERN ROANE AND LOUDON COUNTIES UNTIL 845 AM EST...

AT 755 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF OAK
RIDGE TO LENOIR CITY TO 8 MILES EAST OF LOUDON...AND MOVING NORTHEAST
AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...MARYVILLE...CLINTON...LENOIR CITY...ALCOA...
KINGSTON...LOUDON...FARRAGUT...OLIVER SPRINGS...LOUISVILLE...PLAINVIEW...
ROCKFORD...EAGLETON VILLAGE...HALLS...BLAINE...LAKE CITY...NORRIS...
GREENBACK AND FRIENDSVILLE.

LAT...LON 3586 8452 3598 8446 3605 8434 3611 8440
      3621 8434 3618 8424 3624 8423 3622 8409
      3627 8405 3616 8391 3617 8374 3609 8367
      3608 8367 3610 8371 3599 8365 3594 8368
      3591 8376 3589 8379 3585 8378 3564 8425
TIME...MOT...LOC 1255Z 226DEG 51KT 3589 8437 3582 8428 3573 8421

05/MA
Local storm report, Feb 24, 8:08 AM EST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
808 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             LOUDON                  35.74N 84.36W
02/24/2016  E0.25 INCH       LOUDON             TN   PUBLIC

            PEA SIZED HAIL IN LOUDON

&&
Local storm report, Feb 24, 8:37 AM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
837 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             1 SE OAK RIDGE          35.95N 84.28W
02/24/2016  E0.25 INCH       ANDERSON           TN   TRAINED SPOTTER

0816 AM     TSTM WND DMG     E CLINTON               36.09N 84.13W
02/24/2016                   ANDERSON           TN   911 CALL CENTER

            SEVERAL TREES DOWN

&&
Local storm report, Feb 24, 8:53 AM EST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
853 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND DMG     S CLINTON               36.09N 84.13W
02/24/2016                   ANDERSON           TN   AMATEUR RADIO

            POWER LINES AND TREES DOWN ALONG LEE ROAD

0840 AM     TSTM WND DMG     N KNOXVILLE             35.97N 83.95W
02/24/2016                   KNOX               TN   911 CALL CENTER

            A FEW TREES AND POWER LINES DOWN IN NORTH KNOX COUNTY

&&
Local storm report, Feb 24, 9:59 AM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
959 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND DMG     MAYNARDVILLE            36.25N 83.81W
02/24/2016                   UNION              TN   TRAINED SPOTTER

            BARN DAMAGE ALONG LITTLE VALLEY RD

0730 AM     TSTM WND DMG     1 SW SWEETWATER         35.59N 84.48W
02/24/2016                   MONROE             TN   PUBLIC

            POWER LINES DOWN

0815 AM     TSTM WND DMG     CLINTON                 36.09N 84.13W
02/24/2016                   ANDERSON           TN   PUBLIC

            BARN/STORAGE STRUCTURE DAMAGED. VIA SOCIAL MEDIA.

&&
Local storm report, Feb 24, 10:00 AM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1000 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     1 SW SWEETWATER         35.59N 84.48W
02/24/2016                   MONROE             TN   PUBLIC

            POWER LINES DOWN

0745 AM     HAIL             LOUDON                  35.74N 84.36W
02/24/2016  E0.25 INCH       LOUDON             TN   PUBLIC

            PEA SIZED HAIL IN LOUDON

0807 AM     HAIL             1 SE OAK RIDGE          35.95N 84.28W
02/24/2016  E0.25 INCH       ANDERSON           TN   TRAINED SPOTTER

0815 AM     TSTM WND DMG     CLINTON                 36.09N 84.13W
02/24/2016                   ANDERSON           TN   PUBLIC

            BARN/STORAGE STRUCTURE DAMAGED. VIA SOCIAL MEDIA.

0816 AM     TSTM WND DMG     E CLINTON               36.09N 84.13W
02/24/2016                   ANDERSON           TN   911 CALL CENTER

            SEVERAL TREES DOWN

0840 AM     TSTM WND DMG     N KNOXVILLE             35.97N 83.95W
02/24/2016                   KNOX               TN   911 CALL CENTER

            A FEW TREES AND POWER LINES DOWN IN NORTH KNOX COUNTY

0840 AM     TSTM WND DMG     MAYNARDVILLE            36.25N 83.81W
02/24/2016                   UNION              TN   TRAINED SPOTTER

            BARN DAMAGE ALONG LITTLE VALLEY RD

0840 AM     TSTM WND DMG     S CLINTON               36.09N 84.13W
02/24/2016                   ANDERSON           TN   AMATEUR RADIO

            POWER LINES AND TREES DOWN ALONG LEE ROAD IN SOUTH
            CLINTON

0840 AM     TSTM WND DMG     S CLINTON               36.09N 84.13W
02/24/2016                   ANDERSON           TN   AMATEUR RADIO

            POWER LINES AND TREES DOWN ALONG LEE ROAD

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 4:43 AM ESTWinter Weather AdvisoryMRXBlount, Campbell, Carter, Claiborne, Cocke, Greene and 7 more50 hr
Feb 24, 4:56 AM ESTSpecial Weather StatementMRXBradley, McMinn49 min
Feb 24, 7:33 AM ESTSpecial Weather StatementMRXLoudon42 min
Feb 24, 7:55 AM ESTSpecial Weather StatementMRXAnderson, Knox, Loudon50 min
Feb 24, 8:11 AM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Campbell, Claiborne, Grainger, Knox and 1 more37 min
Feb 24, 9:26 AM ESTAreal Flood AdvisoryMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more3 hr
Feb 24, 11:20 AM ESTRiver Flood WarningMRXHamilton34 hr

Nearby

River Flood Warnings in Tennessee, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.